Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2014 (2014), Article ID 857936, 9 pages
http://dx.doi.org/10.1155/2014/857936
Research Article

Exact Axially Symmetric Solution in Gravity Theory

1Centre for Theoretical Physics, The British University in Egypt, Sherouk City 11837, P.O. Box 43, Cairo, Egypt
2Mathematics Department, Faculty of Science, Ain Shams University, Cairo 11566, Egypt

Received 22 August 2013; Revised 29 January 2014; Accepted 12 February 2014; Published 16 March 2014

Academic Editor: George Siopsis

Copyright © 2014 Gamal G. L. Nashed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

How to Cite this Article

Gamal G. L. Nashed, “Exact Axially Symmetric Solution in Gravity Theory,” Advances in High Energy Physics, vol. 2014, Article ID 857936, 9 pages, 2014. doi:10.1155/2014/857936